# SDR IPXA2023040792711

- Difficulty date: March 22, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 35,969 hours, 19,691 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 311N504658
- Condition: Corroded
- Location: #2 Eng Pyl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13#2 ENG PYLON O/B AFT SKIN WITH CORROSIONREPAIRED PER VTMAE EA# 757-5450-27-A3185 REV- AND UPS EO# B757-5430-86514-A
